# SDR FDEA201008183043

- Difficulty date: August 18, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 53,424 hours, 13,957 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77791
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO STA 1641 TO STA 1650 LONGERON 44R CORRODED.  LONGERON TRIMMED OUT   AND CARRIED OUT REPAIR AS PER SRM 53-00-05 FIGURE 201 REVISION 44.  THIS REPAIR IS   CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 110.
